Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Acne break out and weight gain after three diprofos injections. When will the side effect subside?

Hi, I took three diprofos injections about a month ago in my shoulder . Since then, my skin is breaking out with acne and I gained some weight. My appetite has increased. Now, my question is how long does the diprofos take to get out of my system, and if it already did, when will my side effects subside?? I am so upset about my weight and acne. I want them to be gone asap. Thank you for your help. NOTE: I never suffered from acne before in my life.
Asked On : Fri, 15 Jun 2012
Answers:  2 Views:  579
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear nat..,
Thanks for choosing HCM..,
Diprofos contains steroids...,
So U gain weight and getting Acne..,
But it is temporary..,
After reducing plasma levels of steriods..,which,
will take 21 days..,U will get total remission from..,
side weight gain, skin telangectasia.,
atrophy, actinoid rectaions..,
use Cap..Vit E 400 mg daily .,
Tab Beta carotene daily..,
will get good result..,thanQ
Answered: Wed, 20 Jun 2012
I find this answer helpful
General & Family Physician Dr. Aparna Kohli's  Response
Thanks for writing in.
Diprofos which contains betamethasone takes about a month to get thrown out of your system. Given the fact that you must have received the injections into your joint, it is surprising you are having these side effects. I cannot give you a timeline by when these side effects would subside as The acne can be controlled with a topical retinoid like adapalene. For the weight gain, with steroids , its mostly due to water retention. Cut out the salt and drink 3-4 litres of water daily. Also have 5-6 small meals daily which will help speed up your metabolism.
Hope this helps
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor